# SDR UALA2012111306534

- Difficulty date: November 12, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 53,022 hours, 6,213 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL BURNING PLASTIC IN AFT GALLEY.  ACPD VISUAL CHECK ON GALLEY HEATING EQUIPMENTS, CANNOT DUPLICATE ODOR.  NO DAMAGE FOUND.
